doi: 10.3934/eect.2021006

$ (\omega,\mathbb{T}) $-periodic solutions of impulsive evolution equations

1. 

Department of Mathematical Analysis and Numerical Mathematics, Faculty of Mathematics, Physics and Informatics, Comenius University, Mlynská dolina 842 48, Bratislava, Slovakia

2. 

Mathematical Institute, Slovak Academy of Sciences, Štefánikova 49,814 73 Bratislava, Slovakia

3. 

Department of Mathematics, Guizhou University, Guiyang, Guizhou 550025, P. R. China

4. 

College of Science, Guizhou Institute of Technology, Guiyang, Guizhou 550025, P. R. China

5. 

School of Mathematical Sciences, Qufu Normal University, , Qufu, Shandong 273165, P. R. China

* Corresponding author: JinRong Wang

Received  September 2020 Revised  November 2020 Published  January 2021

In this paper, we study $ (\omega,\mathbb{T}) $-periodic impulsive evolution equations via the operator semigroups theory in Banach spaces $ X $, where $ \mathbb{T}: X\rightarrow X $ is a linear isomorphism. Existence and uniqueness of $ (\omega,\mathbb{T}) $-periodic solutions results for linear and semilinear problems are obtained by Fredholm alternative theorem and fixed point theorems, which extend the related results for periodic impulsive differential equations.

Citation: Michal Fečkan, Kui Liu, JinRong Wang. $ (\omega,\mathbb{T}) $-periodic solutions of impulsive evolution equations. Evolution Equations & Control Theory, doi: 10.3934/eect.2021006
References:
[1]

N. U. AhmedK. L. Teo and S. H. Hou, Nonlinear impulsive systems on infinite dimensional spaces, Nonlinear Analysis: TMA, 54 (2003), 907-925.  doi: 10.1016/S0362-546X(03)00117-2.  Google Scholar

[2]

E. Alvarez, A. Gómez and M. Pinto, $(\omega, c)$-periodic functions and mild solutions to abstract fractional integro-differential equations, Electron. J. Qual. Theory Differ. Equ., (2018), 16–24. doi: 10.14232/ejqtde.2018.1.16.  Google Scholar

[3]

M. AgaoglouM. Fečkan and A. Panagiotidou, Existence and uniqueness of $(\omega, c)$-periodic solutions of semilinear evolution equations, Int. J. Dynamical Systems and Differential Equations, 10 (2020), 149-166.  doi: 10.1504/IJDSDE.2020.106027.  Google Scholar

[4]

E. Alvarez, S. Castillo and M. Pinto, $(\omega, c)-$Pseudo periodic functions, first order Cauchy problem and Lasota-Wazewska model with ergodic and unbounded oscillating production of red cells, Bound. Value Prob., (2019), 106–126. doi: 10.1186/s13661-019-1217-x.  Google Scholar

[5]

E. AlvarezS. Castillo and M. Pinto, $(\omega, c)-$asymptotically periodic functions, first-order Cauchy problem, and Lasota-Wazewska model with unbounded oscillating production of red cells, Math. Meth. Appl. Sci., 43 (2020), 305-319.  doi: 10.1002/mma.5880.  Google Scholar

[6]

D. Bainov and P. Simeonov, Theory of Impulsive Differential Equations, Series on Advances in Mathematics for Applied Sciences, vol. 28. Singapore, World Scientifc, 1995. doi: 10.1142/9789812831804.  Google Scholar

[7]

D. Bainov and P. Simeonov, Oscillation Theory of Impulsive Differential Equations, Interna-tional Publications, 1998.  Google Scholar

[8]

C. Cooke and J. Kroll, The existence of periodic solutions to certain impulsive differential equations, Comput. Math. Appl., 44 (2002), 667-676.  doi: 10.1016/S0898-1221(02)00181-5.  Google Scholar

[9]

X. Chang and Y. Li, Rotating periodic solutions of second order dissipative dynamical systems, Discret. Contin. Dyn. Syst., 36 (2016), 633-652.   Google Scholar

[10]

M. FečkanJ. Wang and Y. Zhou, Existence of periodic solutions for nonlinear evolution equations with non- instantaneous impulses, Nonauton. Dyn. Syst., 1 (2014), 93-101.   Google Scholar

[11]

M. FečkanR. Ma and B. Thompson, Forced symmetric oscillations, Bull. Belg. Math. Soc., 14 (2007), 73-85.  doi: 10.36045/bbms/1172852245.  Google Scholar

[12]

Y. LiF. CongZ. Lin and W. liu, Periodic solutions for evolution equations, Nonlinear Analysis: Theory, Methods and Applications, 36 (1999), 275-293.  doi: 10.1016/S0362-546X(97)00626-3.  Google Scholar

[13]

X. LiB. Martin and C. Wang, Impulsive differential equations: Periodic solutions and applications, Automatica, 52 (2015), 173-178.  doi: 10.1016/j.automatica.2014.11.009.  Google Scholar

[14]

M. LiJ. Wang and M. Fečkan, $(\omega, c)$-periodic solutions for impulsive differential systems, Communications Mathematical Analysis, 21 (2018), 35-46.   Google Scholar

[15]

K. LiuJ. WangD. O'Regan and M. Fečkan, A new class of $(\omega, c)$-periodic non-instantaneous impulsive differential equations, Mediterr. J. Math., 17 (2020), 155-177.  doi: 10.1007/s00009-020-01574-8.  Google Scholar

[16]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[17]

A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995. doi: 10.1142/9789812798664.  Google Scholar

[18]

C. Wang, Almost periodic solutions of impulsive BAM neural networks with variable delays on time scales, Commun. Nonlinear Sci. Numer. Simul., 19 (2014), 2828-2842.  doi: 10.1016/j.cnsns.2013.12.038.  Google Scholar

[19]

J. Wang and M. Fečkan, A general class of impulsive evolution equations, Topol. Meth. Nonlinear Anal., 46 (2015), 915-934.   Google Scholar

[20]

J. Wang, X. Xiang and W. Wei, Linear impulsive periodic system with time-varying generating operators on Banach space, Adv. Differ. Equ., (2007), 26196, 16 pp. doi: 10.1155/2007/26196.  Google Scholar

show all references

References:
[1]

N. U. AhmedK. L. Teo and S. H. Hou, Nonlinear impulsive systems on infinite dimensional spaces, Nonlinear Analysis: TMA, 54 (2003), 907-925.  doi: 10.1016/S0362-546X(03)00117-2.  Google Scholar

[2]

E. Alvarez, A. Gómez and M. Pinto, $(\omega, c)$-periodic functions and mild solutions to abstract fractional integro-differential equations, Electron. J. Qual. Theory Differ. Equ., (2018), 16–24. doi: 10.14232/ejqtde.2018.1.16.  Google Scholar

[3]

M. AgaoglouM. Fečkan and A. Panagiotidou, Existence and uniqueness of $(\omega, c)$-periodic solutions of semilinear evolution equations, Int. J. Dynamical Systems and Differential Equations, 10 (2020), 149-166.  doi: 10.1504/IJDSDE.2020.106027.  Google Scholar

[4]

E. Alvarez, S. Castillo and M. Pinto, $(\omega, c)-$Pseudo periodic functions, first order Cauchy problem and Lasota-Wazewska model with ergodic and unbounded oscillating production of red cells, Bound. Value Prob., (2019), 106–126. doi: 10.1186/s13661-019-1217-x.  Google Scholar

[5]

E. AlvarezS. Castillo and M. Pinto, $(\omega, c)-$asymptotically periodic functions, first-order Cauchy problem, and Lasota-Wazewska model with unbounded oscillating production of red cells, Math. Meth. Appl. Sci., 43 (2020), 305-319.  doi: 10.1002/mma.5880.  Google Scholar

[6]

D. Bainov and P. Simeonov, Theory of Impulsive Differential Equations, Series on Advances in Mathematics for Applied Sciences, vol. 28. Singapore, World Scientifc, 1995. doi: 10.1142/9789812831804.  Google Scholar

[7]

D. Bainov and P. Simeonov, Oscillation Theory of Impulsive Differential Equations, Interna-tional Publications, 1998.  Google Scholar

[8]

C. Cooke and J. Kroll, The existence of periodic solutions to certain impulsive differential equations, Comput. Math. Appl., 44 (2002), 667-676.  doi: 10.1016/S0898-1221(02)00181-5.  Google Scholar

[9]

X. Chang and Y. Li, Rotating periodic solutions of second order dissipative dynamical systems, Discret. Contin. Dyn. Syst., 36 (2016), 633-652.   Google Scholar

[10]

M. FečkanJ. Wang and Y. Zhou, Existence of periodic solutions for nonlinear evolution equations with non- instantaneous impulses, Nonauton. Dyn. Syst., 1 (2014), 93-101.   Google Scholar

[11]

M. FečkanR. Ma and B. Thompson, Forced symmetric oscillations, Bull. Belg. Math. Soc., 14 (2007), 73-85.  doi: 10.36045/bbms/1172852245.  Google Scholar

[12]

Y. LiF. CongZ. Lin and W. liu, Periodic solutions for evolution equations, Nonlinear Analysis: Theory, Methods and Applications, 36 (1999), 275-293.  doi: 10.1016/S0362-546X(97)00626-3.  Google Scholar

[13]

X. LiB. Martin and C. Wang, Impulsive differential equations: Periodic solutions and applications, Automatica, 52 (2015), 173-178.  doi: 10.1016/j.automatica.2014.11.009.  Google Scholar

[14]

M. LiJ. Wang and M. Fečkan, $(\omega, c)$-periodic solutions for impulsive differential systems, Communications Mathematical Analysis, 21 (2018), 35-46.   Google Scholar

[15]

K. LiuJ. WangD. O'Regan and M. Fečkan, A new class of $(\omega, c)$-periodic non-instantaneous impulsive differential equations, Mediterr. J. Math., 17 (2020), 155-177.  doi: 10.1007/s00009-020-01574-8.  Google Scholar

[16]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[17]

A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995. doi: 10.1142/9789812798664.  Google Scholar

[18]

C. Wang, Almost periodic solutions of impulsive BAM neural networks with variable delays on time scales, Commun. Nonlinear Sci. Numer. Simul., 19 (2014), 2828-2842.  doi: 10.1016/j.cnsns.2013.12.038.  Google Scholar

[19]

J. Wang and M. Fečkan, A general class of impulsive evolution equations, Topol. Meth. Nonlinear Anal., 46 (2015), 915-934.   Google Scholar

[20]

J. Wang, X. Xiang and W. Wei, Linear impulsive periodic system with time-varying generating operators on Banach space, Adv. Differ. Equ., (2007), 26196, 16 pp. doi: 10.1155/2007/26196.  Google Scholar

[1]

Siqi Chen, Yong-Kui Chang, Yanyan Wei. Pseudo $ S $-asymptotically Bloch type periodic solutions to a damped evolution equation. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021017

[2]

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu. Connection of $ p $-ary $ t $-weight linear codes to Ramanujan Cayley graphs with $ t+1 $ eigenvalues. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020133

[3]

Khalid Latrach, Hssaine Oummi, Ahmed Zeghal. Existence results for nonlinear mono-energetic singular transport equations: $ L^p $-spaces. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021028

[4]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[5]

Raj Kumar, Maheshanand Bhaintwal. Duadic codes over $ \mathbb{Z}_4+u\mathbb{Z}_4 $. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020135

[6]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1631-1648. doi: 10.3934/dcdss.2020447

[7]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2635-3652. doi: 10.3934/dcds.2020378

[8]

Brian Ryals, Robert J. Sacker. Bifurcation in the almost periodic $ 2 $D Ricker map. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021089

[9]

Alfonso Castro, Jorge Cossio, Sigifredo Herrón, Carlos Vélez. Infinitely many radial solutions for a $ p $-Laplacian problem with indefinite weight. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021058

[10]

Said Taarabti. Positive solutions for the $ p(x)- $Laplacian : Application of the Nehari method. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021029

[11]

Raffaele Folino, Ramón G. Plaza, Marta Strani. Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3211-3240. doi: 10.3934/dcds.2020403

[12]

Anhui Gu. Weak pullback mean random attractors for non-autonomous $ p $-Laplacian equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3863-3878. doi: 10.3934/dcdsb.2020266

[13]

Jennifer D. Key, Bernardo G. Rodrigues. Binary codes from $ m $-ary $ n $-cubes $ Q^m_n $. Advances in Mathematics of Communications, 2021, 15 (3) : 507-524. doi: 10.3934/amc.2020079

[14]

Jiangang Qi, Bing Xie. Extremum estimates of the $ L^1 $-norm of weights for eigenvalue problems of vibrating string equations based on critical equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3505-3516. doi: 10.3934/dcdsb.2020243

[15]

Chaoqian Li, Yajun Liu, Yaotang Li. Note on $ Z $-eigenvalue inclusion theorems for tensors. Journal of Industrial & Management Optimization, 2021, 17 (2) : 687-693. doi: 10.3934/jimo.2019129

[16]

Shixiong Wang, Longjiang Qu, Chao Li, Shaojing Fu, Hao Chen. Finding small solutions of the equation $ \mathit{{Bx-Ay = z}} $ and its applications to cryptanalysis of the RSA cryptosystem. Advances in Mathematics of Communications, 2021, 15 (3) : 441-469. doi: 10.3934/amc.2020076

[17]

Lin Yang, Yejuan Wang, Tomás Caraballo. Regularity of global attractors and exponential attractors for $ 2 $D quasi-geostrophic equations with fractional dissipation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021093

[18]

Wensheng Yin, Jinde Cao, Guoqiang Zheng. Further results on stabilization of stochastic differential equations with delayed feedback control under $ G $-expectation framework. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021072

[19]

Beom-Seok Han, Kyeong-Hun Kim, Daehan Park. A weighted Sobolev space theory for the diffusion-wave equations with time-fractional derivatives on $ C^{1} $ domains. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3415-3445. doi: 10.3934/dcds.2021002

[20]

Dean Crnković, Nina Mostarac, Bernardo G. Rodrigues, Leo Storme. $ s $-PD-sets for codes from projective planes $ \mathrm{PG}(2,2^h) $, $ 5 \leq h\leq 9 $. Advances in Mathematics of Communications, 2021, 15 (3) : 423-440. doi: 10.3934/amc.2020075

2019 Impact Factor: 0.953

Article outline

[Back to Top]